MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN; Agent, absorbable hemostatic, collagen based

FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN; Agent, absorbable hemostatic, collagen based
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon has stopped using surgiflo due to two patients needing to be brought back to the or to clean and washout the incision site.Patients currently doing fine.Surgeon has seen no more issues since stopping the use of surgiflo on every patient.No further information was provided.

Brand Name
SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Common Device Name
Agent, absorbable hemostatic, collagen based
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key21354492
Report Number3008478369-2025-00004
Device Sequence Number7854522
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown